Alert archive / Virginia / Beach Hazards Statements in 2024

Beach Hazards Statement 4, NWS Wakefield, VA

July 12, 2024Worcester County, Maryland; Currituck County, North Carolina; Accomack County, Northampton County, City of Virginia Beach, Virginia

NWS Wakefield, VA issued this beach hazards statement at Jul 12, 2024, 3:37 AM EDT for Worcester County, Maryland; Currituck County, North Carolina; Accomack County, Northampton County, City of Virginia Beach, Virginia. It took effect at Jul 12, 2024, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2024, 3:37 AM EDT (07:37 UTC)
In effect from
Jul 12, 2024, 8:00 AM EDT
Expired
Jul 12, 2024, 8:00 PM EDT
In force
12 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA

The radar

The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2024-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2024-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WHUS41 KAKQ 120737
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
337 AM EDT Fri Jul 12 2024

MDZ025-NCZ102-VAZ098>100-121545-
/O.NEW.KAKQ.BH.S.0004.240712T1200Z-240713T0000Z/
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
337 AM EDT Fri Jul 12 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

* WHAT...Dangerous rip currents are expected.

* WHERE...In Maryland, Maryland Beaches County. In North 
  Carolina, Eastern Currituck County. In Virginia, Virginia 
  Beach, and Accomack and Northampton Counties.

* WHEN...From 8 AM EDT this morning through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
1 follow-up statement
361 
WHUS41 KAKQ 122003
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
403 PM EDT Fri Jul 12 2024

MDZ025-NCZ102-VAZ098>100-130000-
/O.CON.KAKQ.BH.S.0004.000000T0000Z-240713T0000Z/
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
403 PM EDT Fri Jul 12 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents are expected.

* WHERE...In Maryland, Maryland Beaches County. In North 
  Carolina, Eastern Currituck County. In Virginia, Virginia 
  Beach, and Accomack and Northampton Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Jul 11, 8:47 PM EDT, 6 hours 50 minutes earlier.

Area forecast discussion, Jul 11, 8:47 PM EDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
847 PM EDT Thu Jul 11 2024

.SYNOPSIS...
A frontal boundary near the coast will lift back to the
northwest as a warm front tonight. Ample moisture ahead of the
front will allow for widespread showers and storms through
Friday Night. The front gradually washes out over the region
Saturday, with dry conditions returning Sunday through the
middle of next week. Heat returns later in the weekend through
the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 840 PM EDT Thursday...

Key Messages:
- Flood Watch in effect for much of the area.

- Heavy rainfall is expected to redevelop and spread inland
  across the region tonight, potentially impacting central
  Virginia for the morning rush on Friday.

Satellite and radar have calmed down for now with only modest
shower coverage noted across SE VA and NE NC. A few light
showers also extend up the coast into the Eastern Shore but
rainfall totals have been light so far this evening.

Regional models and CAMS all show the front bending to the west
later this evening into the overnight hours, allowing the
higher dew points and precipitable water values to spread west.
Along the frontal boundary, some modest 850mb frontogenesis is
also forecast to develop over central VA overnight. There is
disagreement on where the heaviest rainfall sets up overnight
owing to the uncertainly of how far west the front reaches, but
nearly all of the CAMS have an axis of heavy rain (3-5") setting
up across central Virginia into the Northern Neck later tonight
into Friday. As such, have opted to go with a Flood Watch for
the remainder of the area except Fluvanna and western Louisa, as
well as parts of the eastern shore. See nothing to stop the
very efficient rainfall rates to continue into Friday evening
with precipitable water values continuing to be well over 2". In
addition, as the

HREF does suggest a minimum in precipitation between the heavy
rainfall in the SE and the developing rainfall in central
Virginia. This is a possibility, but overall there is not enough
confidence to keep any areas out of the watch (except the far
west and parts of the eastern shore).

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
As of 330 PM EDT Thursday...

Key messages:

- Rain continues into Friday night. Gradually improving by Saturday
night.

- Another round of hot weather starts on Sunday.

After the potential for heavy rain Friday morning across central
Virginia, latest guidance suggests that the heaviest rain may shift
back to the east as the afternoon goes on Friday due to increased
instability. In fact, the NAM suggests MLCAPE values of up to 2000
j/kg across the eastern half of the area Friday afternoon. This
instability combined with an extremely moist airmass will lead
to additional slow moving or training storms developing. The
front finally starts to move eastward Friday night but will take
through at least Saturday afternoon to move to the coast. Will
continue with likely PoPs into Saturday for areas closer to the
coast. By Sunday, the front stalls out just offshore. Will need
to keep chance PoPs in on Sunday for SE VA/NE NC but rainfall
amounts do not look significant. Main concern for Sunday will
be the returning heat with mid to upper 90s forecast for much of
the area leading to heat index values above 100F.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 330 PM EDT Thursday...

No major changes to the extended forecast. Will introduce
chance PoPs for Thursday as guidance suggest a cold front
approaches the area. Otherwise, very hot and humid with
dangerous heat index values at or above 105 during the afternoon
Mon-Wed.

As of 400 AM EDT Thursday...

Key Messages:

- Above average temperatures take hold once again Sunday through
early next week.

- Heat index values around or in excess of 105F will
be possible Monday through Wednesday.

The stalled front finally begins to wash out Saturday night into
Sunday, leading to a more typical summertime pattern into early next
week with isolated to scattered diurnally driven showers/storms
possible each day. Temperatures climb into the low to mid 90s by
Sunday and mid to upper 90s Monday and beyond. Heat headlines may
very well be needed for much of the area through early next week,
with the latest forecast already showing multiple days of heat index
values of 105+ degrees.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
As of 840 PM EDT Thursday...

Challenging aviation forecast this evening with a marked
reduction in shower/storm coverage and intensity. A stationary
front has begun to slowly lift back N and W this evening. NE
winds prevail north of this boundary with SE flow to the S. Guidance
suggests showers and storms will redevelop over the next few
hours, spreading from NE NC/SE VA NW into central VA and also
into the Eastern Shore. MVFR CIGs and and localized IFR VSBY
will accompany the showers and thunderstorms. Some IFR CIGs are
possible at RIC late tonight as well. Unsettled flying weather
continues on Friday with widespread showers and embedded
thunderstorms bringing heavy rainfall and localized flight
restrictions.

Outlook: Unsettled conditions continue into Saturday with
occasional degraded flight conditions as the front remains in
the area. Conditions gradually improve Sunday into Monday.

&&

.MARINE...
As of 405 PM EDT Thursday...

Key Messages:

-Small Craft Advisories are now in effect for all local waters
except the upper James River due to increasing southerly winds and
building seas through Friday and into Friday night.

-There is a Moderate Rip Current Risk across all the beaches through
Saturday.

Bermuda high pressure remains in place through the next week.
Meanwhile, a weak tropical low moves towards the Southeast coast
through Fri. At the same time, a stationary front was located across
SE VA/NE NC. As the coastal low moves inland tonight, it will push
the stationary front inland with the front remaining inland into at
least Sat. Winds were E 5-10 kt across the Ches Bay and rivers and S
15-20 kt with a few gusts up to 25 kt across the S coastal waters
and Currituck Sound. As the front pushes inland, expect S winds to
increase to 15-20 kt with gusts to 25 kt across the Ches Bay,
coastal waters, and the York and Rappahannock Rivers. Winds
gradually diminish Sat morning, remaining below SCA criteria for the
rest of the forecast period. Therefore, SCAs are in effect for the
NC coastal waters Currituck Sound with SCAs going into effect at 7
PM this evening for the VA coastal waters, 10 PM for the MD coastal
waters, 7 AM Fri for the Ches Bay, and 1 PM Fri for the York,
Rappahannock, and Lower James Rivers. SCAs gradually taper off Fri
night but linger into Sat morning for the coastal waters due to
lingering 4-5 ft seas.

Waves and seas were 1-2 ft (2-3 ft at the mouth of the bay) and 3-5
ft (highest S) respectively this afternoon. Waves and seas build to
2-4 ft and 4-5 ft (locally 4-6 ft across the NC coastal waters) Fri.
There is a Moderate Rip Risk in effect through Sat for all local
beaches due to 4 ft nearshore waves Fri and 3-4 ft waves Sat.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch from midnight EDT tonight through Friday evening
     for MDZ021.
NC...Flood Watch from midnight EDT tonight through Friday evening
     for NCZ012.
     Flood Watch through Friday evening for NCZ013>017-030>032-102.
VA...Flood Watch from midnight EDT tonight through Friday evening
     for VAZ060>062-064>069-075>090-092-510>523.
     Flood Watch through Friday evening for VAZ093-095>098-100-524-
     525.
MARINE...Small Craft Advisory from 7 AM Friday to 6 AM EDT Saturday for
     ANZ630>632-634.
     Small Craft Advisory until 6 AM EDT Saturday for ANZ633.
     Small Craft Advisory from 1 PM to 7 PM EDT Friday for ANZ635-
     636-638.
     Small Craft Advisory until 10 AM EDT Saturday for ANZ650-652.
     Small Craft Advisory until 10 AM EDT Saturday for ANZ654-656-
     658.

&&

SYNOPSIS...AJB/MRD
NEAR TERM...RHR/MRD
SHORT TERM...MRD
LONG TERM...AJB/MRD
AVIATION...RHR/MRD
MARINE...RMM
Hazardous weather outlook, Jul 11, 3:44 PM EDT, 11 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
344 PM EDT Thu Jul 11 2024

MDZ021-NCZ012-VAZ060>062-064>069-075>090-092-510>523-121945-
Dorchester-Northampton-Prince Edward-Cumberland-Goochland-Caroline-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-
344 PM EDT Thu Jul 11 2024

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Widespread showers and storms develop later tonight which may lead
to localized instances of flash flooding, especially in urban or poor
drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a heavy rain threat Friday into Friday night which may lead
to instances of flash flooding, especially in urban or poor drainage
areas.

Heat index values likely approach or exceed 105 degrees Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-509-121945-
Fluvanna-Western Louisa-
344 PM EDT Thu Jul 11 2024

This Hazardous Weather Outlook is for central Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values likely approach or exceed 105 degrees Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ013>017-030>032-VAZ093-095>097-524-525-121945-
Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Newport News-Hampton/Poquoson-
344 PM EDT Thu Jul 11 2024

...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Widespread showers and storms through tonight may lead to instances
of flash flooding, especially in urban or poor drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a heavy rain threat Friday into Friday night which may lead
to flash flooding, especially in urban or poor drainage areas.

Heat index values likely approach or exceed 105 degrees Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-100-121945-
Eastern Currituck-Virginia Beach-Northampton-
344 PM EDT Thu Jul 11 2024

...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   MODERATE RIP CURRENT RISK.

Widespread showers and storms through tonight may lead to instances
of flash flooding, especially in urban or poor drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a heavy rain threat Friday into Friday night which may lead
to flash flooding, especially in urban or poor drainage areas.

Heat index values likely approach or exceed 105 degrees Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-121945-
Maryland Beaches-Accomack-
344 PM EDT Thu Jul 11 2024

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values likely approach or exceed 105 degrees Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ022>024-121945-
Wicomico-Somerset-Inland Worcester-
344 PM EDT Thu Jul 11 2024

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...This afternoon and tonight.

Widespread showers and storms develop later today into tonight which
may lead to localized instances of flash flooding, especially in
urban or poor drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a heavy rain threat Friday into Friday night which may lead
to instances of flash flooding, especially in urban or poor drainage
areas.

Heat index values likely approach or exceed 105 degrees Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 12, 1:33 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
133 AM EDT Fri Jul 12 2024

NCZ013-014-120615-
Hertford NC-Gates NC-
133 AM EDT Fri Jul 12 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN HERTFORD AND WESTERN
GATES COUNTIES THROUGH 215 AM EDT...

At 133 AM EDT, Doppler radar was tracking a strong thunderstorm over
Harrellsville, or near Gatesville, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Reduced visibility and minor flooding
         possible.

This strong thunderstorm will be near...
  Gatesville around 140 AM EDT.
  Roduco around 150 AM EDT.
  Gates around 155 AM EDT.

Other locations impacted by this storm include Tunis, Eure, Easons
Crossroads, Newsome Store, Topsy, Drum Hill, Hazelton, Buckland,
Dort, and Riddicksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3653 7701 3655 7688 3655 7668 3630 7669
      3631 7670 3630 7670 3627 7669 3624 7671
      3624 7684
TIME...MOT...LOC 0533Z 170DEG 21KT 3632 7676

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AM

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:32 AM EDTFlash Flood WarningAKQDorchester5 hr
Jul 12, 9:05 AM EDTFlash Flood WarningAKQDorchester5 hr
Jul 12, 11:53 AM EDTFlash Flood WarningAKQDorchester, Somerset, Wicomico4 hr
Jul 12, 1:04 PM EDTAreal Flood WarningAKQDorchester3 hr
Jul 12, 1:49 PM EDTAreal Flood WarningAKQDorchester3 hr
Jul 12, 2:14 PM EDTSpecial Weather StatementAKQWicomico46 min
Jul 12, 2:37 PM EDTFlash Flood WarningAKQSomerset, Wicomico3 hr
Jul 12, 1:33 AM EDTSpecial Weather StatementAKQGates42 min
Jul 12, 2:23 AM EDTFlash Flood WarningAKQCamden, Gates, Hertford, Pasquotank6 hr
Jul 12, 10:12 AM EDTFlash Flood WarningAKQNorthampton5 hr
Jul 12, 12:06 PM EDTAreal Flood AdvisoryAKQNorthampton4 hr
Jul 12, 2:26 PM EDTSpecial Weather StatementAKQHertford, Northampton49 min
Jul 12, 3:02 PM EDTAreal Flood WarningAKQNorthampton6 hr
Jul 12, 3:35 PM EDTSpecial Weather StatementAKQGates40 min
Jul 12, 3:50 PM EDTFlash Flood WarningAKQChowan, Gates, Hertford3 hr
Jul 12, 4:39 PM EDTSpecial Weather StatementAKQNorthampton51 min
Jul 12, 6:48 PM EDTAreal Flood WarningAKQChowan, Gates, Hertford3 hr
Jul 12, 3:51 AM EDTFlash Flood WarningAKQChesterfield, Prince George, City of Colonial Heights, City of Hopewell3 hr
Jul 12, 7:28 AM EDTFlash Flood WarningAKQAmelia, Brunswick, Chesterfield, Dinwiddie, Nottoway3 hr
Jul 12, 7:53 AM EDTFlash Flood WarningAKQHanover, Henrico, City of Richmond3 hr
Jul 12, 10:27 AM EDTSpecial Weather StatementAKQGreensville, Sussex, City of Emporia48 min
Jul 12, 11:00 AM EDTFlash Flood WarningAKQLancaster, Northumberland5 hr
Jul 12, 11:09 AM EDTSpecial Weather StatementAKQPrince George, Sussex51 min
Jul 12, 11:26 AM EDTAreal Flood AdvisoryAKQDinwiddie, Prince George, Surry, Sussex3 hr
Jul 12, 12:02 PM EDTAreal Flood AdvisoryAKQCharles City, Gloucester, James City, Prince George, Southampton, Surry and 3 more3 hr
Jul 12, 12:27 PM EDTFlash Flood WarningAKQCharles City, James City, Southampton, Surry, Sussex, York and 1 more5 hr
Jul 12, 12:47 PM EDTFlash Flood WarningAKQPrince George, Southampton, Surry, Sussex3 hr
Jul 12, 12:59 PM EDTFlash Flood WarningAKQGloucester, James City, Mathews, Middlesex, York, City of Hampton and 2 more5 hr
Jul 12, 1:29 PM EDTSpecial Weather StatementAKQLancaster, Northumberland46 min
Jul 12, 1:30 PM EDTSpecial Marine WarningAKQ60 min
Jul 12, 1:40 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach5 hr
Jul 12, 3:28 PM EDTFlash Flood WarningAKQMecklenburg3 hr
Jul 12, 3:48 PM EDTAreal Flood WarningAKQLancaster, Northumberland4 hr
Jul 12, 3:52 PM EDTAreal Flood WarningAKQPrince George, Southampton, Surry, Sussex6 hr
Jul 12, 4:04 PM EDTSpecial Marine WarningAKQ71 min
Jul 12, 4:05 PM EDTSpecial Marine WarningAKQ55 min
Jul 12, 4:20 PM EDTSpecial Weather StatementAKQCity of Franklin40 min
Jul 12, 4:46 PM EDTSpecial Weather StatementAKQJames City, Middlesex44 min
Jul 12, 5:01 PM EDTSpecial Marine WarningAKQ74 min
Jul 12, 5:07 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk74 min
Jul 12, 5:16 PM EDTSpecial Marine WarningAKQ59 min
Jul 12, 5:25 PM EDTFlash Flood WarningAKQCity of Richmond4 hr
Jul 12, 5:46 PM EDTAreal Flood WarningAKQGloucester, James City, Mathews, Middlesex, York, City of Hampton and 2 more3 hr
Jul 12, 6:20 PM EDTAreal Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach3 hr
Jul 12, 6:21 PM EDTAreal Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk3 hr
Jul 12, 7:05 PM EDTFlash Flood WarningAKQHenrico115 min

Nearby

Beach Hazards Statements in Virginia, 2024Beach Hazards Statements in Maryland, 2024Beach Hazards Statements in North Carolina, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.